Bulletin of the
Korean Mathematical Society
BKMS

ISSN(Print) 1015-8634 ISSN(Online) 2234-3016

Article

HOME ALL ARTICLES View

Bull. Korean Math. Soc. 2022; 59(2): 481-506

Published online March 31, 2022 https://doi.org/10.4134/BKMS.b210359

Copyright © The Korean Mathematical Society.

Various shadowing properties for time varying maps

Javad Nazarian Sarkooh

Ferdowsi University of Mashhad

Abstract

This paper is concerned with the study of various notions of shadowing of dynamical systems induced by a sequence of maps, so-called time varying maps, on a metric space. We define and study the shadowing, h-shadowing, limit shadowing, s-limit shadowing and exponential limit shadowing properties of these dynamical systems. We show that h-shadowing, limit shadowing and s-limit shadowing properties are conjugacy invariant. Also, we investigate the relationships between these notions of shadowing for time varying maps and examine the role that expansivity plays in shadowing properties of such dynamical systems. Specially, we prove some results linking s-limit shadowing property to limit shadowing property, and h-shadowing property to s-limit shadowing and limit shadowing properties. Moreover, under the assumption of expansivity, we show that the shadowing property implies the h-shadowing, s-limit shadowing and limit shadowing properties. Finally, it is proved that the uniformly contracting and uniformly expanding time varying maps exhibit the shadowing, limit shadowing, s-limit shadowing and exponential limit shadowing properties.

Keywords: Time varying map, expansivity, shadowing, h-shadowing, limit shadowing, s-limit shadowing, exponential limit shadowing, uniformly contracting, uniformly expanding

MSC numbers: 37B55, 37B05, 37B25, 37C50, 54H20